rad 140 15 mg ED
200 lbs. age 24 5’9…maybe 12% bodyfat?idk
I’ve had an insane amount of sex in the last few days. I’m hornier than most. I wake up rock solid and I get no reason boners ALL THE TIMe
went over to this HOTTTT bikini competitors place.
couldn’t get hard. It was humiliating and embarrassing. I of course ate her out several times but I still couldn’t get hard. I don’t know if I was intimidated or what. but I’m fucking furious. Could my cortisol be high? what gives? I might be dehydrated. I haven’t eaten or drank much in the past few days.
My guess is stress? I’m not eating nearly enough and my appetite is totally gone. What gives?
I’m going to drop the primo in lieu of EQ and see if that helps.
I only had this problem when I was on Deca. Is it possible that this Primo is in fact something else? I know it’s often faked. I got Balkan Pharma.
can RAD-140 have negative sides?
I’ve had similar issues before. Could be rebound prolactin from “too much” sex recently (this is a pure guess, I’ve only had an issue from that when it was several times in the same day). You don’t mention an AI, what/how much are you taking? Estrogen too high or even too low can cause limp noodle (I actually had issues from crashing my E while on TRT dose, turns out after a while on TRT you don’t need an AI).
Biggest possibility is it was all in your head. Stress is one of the biggest (if not the biggest) contributors to ED. If she is so hot you almost feel lucky to bag her or like she’s out of your league and feel pressured to perform and impress her, then you could be causing your own problem.
I used primo (700mg/week, UGL) last year and had no issues but like you mentioned, could be fake. Had some bad ED on tren (19 nor and all), but not on deca when I used it years ago with a large dose sust cycle (really dumb cycle, I’m probably lucky I can get it up let alone have fathered two kids).
If you’ve had an insane libido spike and this ED just popped up several weeks in, I’d chalk it up to stress. I don’t know anything about RAD-140 or sarms in general, so I can’t comment on that one.
E too low or too high would be my guess, assuming it’s a hormonal problem.
If indeed you got Deca instead of Primo that’d be way harsh
Does your Primo sting when you inject it?
oh my bad .25 mg Adex EOD
thanks man. that was REALLY helpful
no the primo goes in smooth as hell. I heat it up and i can inject it in my eyeball and theres no pip
what’s your blood pressure like?
i would classify it a anxiety and fear of performance. It happened to me when I first started seeing my wife.
Have you considered the possibility that you may perhaps be gay?
rofl waffle. i will check my blood pressure and my lust for big black cock
Primo has a reputation for stinging whilst being injected,(rather than pip) which makes me think it is not legit.
What it really is could be anything, inactive or it could be deca which might explain your problem.
took .5 caber
took a libido pill i got from GNC and injected 175 test sustanon.
won’t pin again for 5 days instead of 3. dropping the primo to compensate for androgencity.
dick works great.
get yourself some cialis too. I’m on a shitload of test but I’m kind of a belt and suspenders kind of guy
If it was that smooth, I’m thinking it may have been fake. My last cycle was ~700mg/week, and that was a miserable 12 weeks. Oddly there were a few injections that didn’t really hurt, but most of them had a decent amount of pain/stinging. Can’t remember if I tried heating up the oil though.
Update: I’m through my my cycle. once I dropped the primo, my dick worked great.